# SDR DALA13053280177

- Difficulty date: October 17, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 105,818 hours, 15,432 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON UPPER WEB  FOUND CRACKED.  REPAIRED IAW ERA 518647-14.
